Bortezomib-induced perivascular dermatitis in a patient with multiple myeloma


ÖZKURT Z. N. , Sucak G. T. , Aki S. Z. , Yagci M., Erdem O.

CUTANEOUS AND OCULAR TOXICOLOGY, vol.28, no.3, pp.141-143, 2009 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1080/15569520903046934
  • Journal Name: CUTANEOUS AND OCULAR TOXICOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.141-143
  • Keywords: Bortezomib, multiple myeloma, perivascular dermatitis, response, skin lesion, vasculitic rash, VASCULITIS
  • Gazi University Affiliated: Yes

Abstract

Bortezomib is a potent, selective proteasome inhibitor. It is usually well tolerated, and bortezomib-induced skin lesions are less well known. A 59-year-old man with multiple myeloma underwent autologous hematopoetic stem cell transplantation (AHSCT). Administration of bortezomib was started after AHSCT as his disease progressed despite thalidomide maintenance. He developed a rash afer the third cycle of bortezomib. A biopsy showed superficial and deep perivascular dermatitis. The rash resolved within 4 days; complete response of myeloma was obtained after 8 cycles of bortezomib. The benign clinical course did not require interruption of the treatment, which in turn resulted in complete remission of myeloma.